# SDR YENA200426

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N508JB
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 15,362 hours, 6,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF (2 MINUTES)INFLIGHT CREW REPORTED AN ODOR LIKE "BURNED PLASTIC" WITH NO VISUAL INDICATION OF SMOKE THRU ENTIRE CABIN.  NO ODOR WAS APPARENT IN COCKPIT.  LIVE TV WAS TURNED OFF AND PACK FLOW TURNED TO HIGH.  ODOR DISSIPATED AFTER 2-3 MINUTES.  CREW REKPORTED SLIGHT ODOR ON LANDING.  PER TSM 24-00-00-810-823 CHECKED AIRCRAFT FOR ANY SIGN OF BURNING ODOR OR FUMES IN CABIN.  FOUND NO SIGNS OR INDICATIONS OF BURNING ODOR.  AS A PRECAUTIONARY POWERED OFF LIVE TV SYSTEM AND PLACED ON MEL.  LATER INSPECTED LIVE TV SYSTEM AS PER PROCEDURES IN INFO NOTICE 2003-T050TR A.  FOUND NO DISCREPANCIES, SYSTEM OPERATING NORMAL IAW LTV MM 23-39-00, MEL CLEARED, LIVE TV SYSTEM ACTIVATED.
